MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. DEXTRUS MED ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. DEXTRUS MED ACCESS RETRACTOR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number FLR02
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the endoscopic hand-assisted gastric cancer, before used on the patient, packaging was not opened however it was noted that the inner packaging (sterile packaging) was damaged.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 7/30/2020.D4: batch # t40r5z.Investigation summary the analysis results found that a flr02 device was returned inside the sterile package without apparent damage.Upon visual inspection, no damage was noted on the packaging.The event could not be confirmed as no damage was noted on the packaging.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
DEXTRUS MED ACCESS RETRACTOR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10237586
Report Number3005075853-2020-03381
Device Sequence Number13596648
Product Code GCJ
UDI-Device Identifier10705036001973
UDI-Public10705036001973
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070198
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberFLR02
Device Catalogue NumberFLR02
Device Lot NumberT40R5Z
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer 06/14/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date07/30/2020
Patient Sequence Number1